MathSciNet Relay Station
MathSciNet bibliographic data
MR2594711 34N05 (34B16)
Hu, Lianggen Positive solutions to singular third-order three-point boundary value problems on time scales. Math. Comput. Modelling 51 (2010), no. 5-6, 606–615.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement